Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 41, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 26, 2018, 4:49 PM CDT for 4 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2018, 4:49 PM CDT (21:49 UTC)
- Expired
- Aug 26, 2018, 5:34 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 4:50 PM CDT | TSTM WND GST 70 | 1 Se Waupaca, WI | |
| Aug 26, 4:55 PM CDT | TSTM WND GST 48 | Waupaca, WI | |
| Aug 26, 5:18 PM CDT | TSTM WND DMG | Shiocton, WI | LARGE BRANCHES REPORTED ON HIGHWAY 187. DELAYED REPORT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 4:42 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -408 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
054
WUUS53 KGRB 262149
SVRGRB
WIC087-135-137-139-262245-
/O.NEW.KGRB.SV.W.0041.180826T2149Z-180826T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
449 PM CDT SUN AUG 26 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Winnebago County in east central Wisconsin...
Eastern Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Western Outagamie County in northeastern Wisconsin...
* Until 545 PM CDT.
* At 448 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Amherst to near Waupaca to near
Green Lake, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Fremont, Embarrass and Lake Poygan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4399 8902 4426 8903 4444 8922
4457 8922 4468 8861 4459 8861 4459 8854
4438 8841 4389 8840 4389 8888
TIME...MOT...LOC 2148Z 260DEG 39KT 4454 8926 4427 8901 4389 8897
HAIL...0.88IN
WIND...60MPH
$$
AK3 follow-up statements
534
WWUS53 KGRB 262205
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
505 PM CDT SUN AUG 26 2018
WIC087-135-137-139-262245-
/O.CON.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
505 PM CDT SUN AUG 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...WAUPACA AND WESTERN OUTAGAMIE
COUNTIES...
At 505 PM CDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Amherst to near Fremont to 6
miles north of Rosendale, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Fremont, Embarrass and Lake Poygan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4399 8896 4426 8903 4459 8913
4468 8861 4459 8861 4459 8854 4438 8841
4389 8840 4389 8888
TIME...MOT...LOC 2205Z 259DEG 34KT 4453 8903 4430 8878 4390 8866
HAIL...0.75IN
WIND...60MPH
$$
AK289
WWUS53 KGRB 262218
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
518 PM CDT SUN AUG 26 2018
WIC137-262227-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Waushara WI-
518 PM CDT SUN AUG 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2217Z 259DEG 45KT 4455 8886 4432 8860 4390 8847
$$
WIC087-135-139-262245-
/O.CON.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waupaca WI-Outagamie WI-
518 PM CDT SUN AUG 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WINNEBAGO...CENTRAL WAUPACA AND WESTERN OUTAGAMIE COUNTIES...
At 517 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Clintonville to 8 miles southeast
of New London to near Southern Lake Winnebago, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Oshkosh, Menasha, New London, Clintonville, Fremont,
Embarrass, Central Lake Winnebago, Northern Lake Winnebago and
Neenah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2217Z 259DEG 45KT 4455 8886 4432 8860 4390 8847
HAIL...0.75IN
WIND...60MPH
$$
AK469
WWUS53 KGRB 262234
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
534 PM CDT SUN AUG 26 2018
WIC087-135-139-262242-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waupaca WI-Outagamie WI-
534 PM CDT SUN AUG 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...CENTRAL WAUPACA
AND WESTERN OUTAGAMIE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, wind gusts of
40 to 50 mph and heavy rain can be expected with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2230Z 260DEG 39KT 4458 8866 4434 8840 4392 8828
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:40 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 26, 3:40 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 340 PM CDT Sun Aug 26 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Monday Issued at 339 PM CDT Sun Aug 26 2018 A very strong low level jet will transport Gulf moisture over a surface warm front tonight. Most of the ingredients for very heavy rain are expected tonight, including precipitable water over 2 inches, mean relative humidity over 90 percent, warm cloud depth more than 12,000 ft, etc. Some of them are at return intervals of 30 years, so decided to issue a flash flood watch for much of the forecast area. The areas most likely to flood are small streams, creeks and urban areas such as city streets. In addition to the flooding potential, there is a slight chance of severe storms with damaging winds and large hail this evening. The activity should end from west to east tonight. Skies should partially clear Monday as the warm front moves north of the region. Gusty southwest winds will bring temperatures into the middle to upper 80s and dewpoints in the low to mid 70s. SHowers and thunderstorms may arrive into the western portion of the forecast area during the late afternoon. .LONG TERM...Monday Night Through Sunday Issued at 339 PM CDT Sun Aug 26 2018 Main forecast concern remains severe and flooding potential through Tuesday evening. Threat for severe thunderstorms/flash flooding will continue Monday night as a cold front eventually reaches northwest WI and runs into an unstable and very moist air mass. Even though CAPE values weaken during the night, the combination strong shear (40-55 knots) with a 50 knot low-level jet bringing PW values into the 1.75 to 2.25" range, will be conducive to damaging winds and torrential downpours. Flash flooding may be the biggest concern depending on how much rain falls tonight/Monday. Models show another 1-2" of rain Monday night with localized higher amounts possible. Min temperatures to be mild with lower to middle 60s north-central WI, around 70 degrees for east-central WI. This latest cluster of showers/thunderstorms are expected to weaken Tuesday morning as the low-level jet diminishes. However, any break in the precipitation will be short-lived as the cold front to push across the forecast area Tuesday afternoon. If we can see any clearing at all, this would allow the atmosphere to quickly destabilize, especially over eastern WI. Models indicate MUCAPES could reach 2K-3K J/KG range with 0-6km bulk shear of 30-40 knots in place as the front arrives. Potential exists for another round of strong to severe thunderstorms for the afternoon hours into Tuesday evening. Max temperatures Tuesday to be 70-75 degrees far north-central WI, lower to middle 80s across east- central WI. The severe risk would likely carry over into Tuesday evening until the cold front passes through eastern WI. The unknown at the moment is whether any surface wave will move along the front and enhance precipitation amounts. If this surface low does materialize, another inch of rain could fall which would aggravate any flooding. Otherwise, precipitation chances over central WI should gradually diminish overnight with cloudy skies holding on. Min temperatures to dip into the upper 40s to lower 50s north- central, upper 50s to around 60 degrees east-central WI. High pressure builds into the western Great Lakes on Wednesday with a decrease in precipitation chances and a diminish to the clouds. It will also be less humid as dew points fall into the 50s. Max temperatures to only reach the middle 60s to around 70 degrees across northeast WI. Quiet conditions to prevail through Thursday as the high pressure moves across the Great Lakes Wednesday night and reside to our east on Thursday. Temperatures should remain close to seasonal normals for late August. As a return flow gradually develops over WI Thursday night, we should see some clouds on the increase, especially over central WI after midnight. The onset of WAA and increasing moisture transport will battle the lingering dry air mass over eastern WI on Friday. It is going to take some time to saturate the atmosphere to saturate, thus will only mention small chance pops for central WI and keep the east dry. Max temperatures will edge up a bit with readings in the lower to middle 70s north-central/lakeshore, middle to upper 70s elsewhere. The chances for showers/thunderstorms are forecast to be on the increase Friday night into Saturday as a cold front/modest mid- level shortwave trough moves from the Upper MS Valley into the western Great Lakes. Models differ on the timing of the cold front, so kept pops at a chance for now. Precipitation trends go down Saturday evening as the front/trough depart. Questions then arise as to how far south this front can go before stalling. May need to mention a minimal pop for Sunday afternoon across central and east-central WI in case the front does stall early. Temperatures by next weekend should return to above normal levels. && .AVIATION...for 18Z TAF Issuance Updated at 339 PM CDT Sun Aug 26 2018 Showers and thunderstorms will arrive from the southwest late this afternoon and evening with ceilings and visibilities lowering to IFR at times. Low level wind shear also possible across the eastern part of the forecast area. Skies should clear by 15z Monday as southwest winds increase to 15 to 25 knots. Additional showers and thunderstorms are likely Monday night. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 8 PM CDT this evening through Monday morning for WIZ018>022-030-031-035>040-073-074. Beach Hazards Statement from late tonight through Tuesday afternoon for WIZ022-040-050. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Aug 26, 3:23 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 323 PM CDT Sun Aug 26 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 323 PM CDT Sun Aug 26 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe storms over most of the area tonight. The primary concerns with these storms are damaging winds and large hail. Torrential rainfall could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Sunday There is a slight risk of severe storms across the area Monday into Monday night. The primary concerns with these storms are damaging winds and large hail. Torrential rainfall could lead to flooding, especially in locations that receive heavy rain with tonight's storms. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches on Monday. There is a marginal risk of severe storms, mainly in central and east-central Wisconsin Tuesday afternoon and evening. Damaging winds and large hail are the main concerns with these storms. Heavy rainfall and flooding remain a concern with any of these thunderstorms. There is another chance for thunderstorms late Friday into Saturday. It is too early to determine their severe potential. .SPOTTER INFORMATION STATEMENT... Spotters activation may be needed tonight. Spotters are also requested to report any flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-272030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 323 PM CDT Sun Aug 26 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of thunderstorms at times tonight. Some of these storms could be strong or severe. Conditions hazardous to small craft are possible late tonight, especially across the nearshore waters of Lake Michigan, due to increasing southerly winds and waves. .DAYS TWO THROUGH SEVEN...Monday through Sunday There is a chance of thunderstorms at times Monday through Tuesday night. Some of these storms could be strong or severe. Thunderstorms are possible again Friday night into next weekend. Conditions hazardous to small craft are possible Monday and Monday night, especially across the nearshore waters of Lake Michigan, due to increasing south to southwesterly winds and waves. RDM/AK
In the hours before
Special weather statement, Aug 26, 2:51 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
251 PM CDT SUN AUG 26 2018
WIZ030-035-036-262045-
Marathon WI-Wood WI-Portage WI-
251 PM CDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND SOUTHWESTERN
MARATHON COUNTIES UNTIL 345 PM CDT...
At 251 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Shortville to near Babcock to
10 miles west of New Rome. Movement was northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Pittsville around 255 PM CDT.
Wisconsin Rapids around 315 PM CDT.
Lake Wazeecha around 320 PM CDT.
Whiting around 340 PM CDT.
Stevens Point around 345 PM CDT.
Other locations impacted by these storms include North Wood County
Park, Big Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood,
Kellner, Ellis, Powers Bluff County Park and Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4502 9032 4503 9031 4504 9020 4512 9020
4492 8954 4435 8922 4426 8923 4426 8926
4424 8935 4425 9032
TIME...MOT...LOC 1951Z 246DEG 33KT 4449 9032 4437 9015 4418 9008
BerschLocal storm report, Aug 26, 3:07 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BABCOCK 44.29N 90.13W
08/26/2018 E0.25 INCH WOOD WI PUBLIC
TIME ESTIMATED.
&&
HYKINSpecial weather statement, Aug 26, 3:38 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
338 PM CDT SUN AUG 26 2018
WIZ018-030-031-036-037-045-048-262130-
Waupaca WI-Shawano WI-Winnebago WI-Waushara WI-Marathon WI-
Portage WI-Lincoln WI-
338 PM CDT SUN AUG 26 2018
...LINE OF STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...
At 336 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of New Wood Wildlife Area to
6 miles west of Wautoma. Movement was east-northeast at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Wausau, Stevens Point, Waupaca, Wautoma, Weston, Merrill, Rib
Mountain, Mosinee, Redgranite and Whiting.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4402 8936 4519 9005 4526 9005 4538 8949
4527 8942 4512 8942 4512 8933 4411 8874
TIME...MOT...LOC 2036Z 257DEG 27KT 4518 9006 4409 8941
AKLocal storm report, Aug 26, 3:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
08/26/2018 M46 MPH WOOD WI ASOS
&&
BERSCHLocal storm report, Aug 26, 4:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
434 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST PLOVER 44.45N 89.53W
08/26/2018 M57 MPH PORTAGE WI CO-OP OBSERVER
&&
BERSCHLocal storm report, Aug 26, 4:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HEAVY RAIN PLOVER 44.45N 89.53W
08/26/2018 M1.47 INCH PORTAGE WI CO-OP OBSERVER
RAINFALL TOTAL SO FAR
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:11 AM CDT | Special Weather Statement | GRB | Lincoln | 49 min |
| Aug 26, 10:04 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 54 hr |
| Aug 26, 10:15 AM CDT | Small Craft Advisory | GRB | 54 hr | |
| Aug 26, 12:26 PM CDT | Marine Dense Fog Advisory | GRB | 8 hr | |
| Aug 26, 2:15 PM CDT | Flash Flood Watch | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 55 hr |
| Aug 26, 2:15 PM CDT | Special Weather Statement | GRB | Wood | 60 min |
| Aug 26, 2:51 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 54 min |
| Aug 26, 3:38 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Waupaca, Waushara | 52 min |
| Aug 26, 4:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 56 min |
| Aug 26, 5:14 PM CDT | Special Weather Statement | GRB | Brown | 46 min |
| Aug 26, 5:34 PM CDT | Special Marine Warning | GRB | 56 min | |
| Aug 26, 5:38 PM CDT | Special Weather Statement | GRB | Brown, Calumet | 52 min |
| Aug 26, 6:03 PM CDT | Special Marine Warning | GRB | 57 min | |
| Aug 26, 6:13 PM CDT | Special Weather Statement | GRB | Kewaunee, Manitowoc | 62 min |
| Aug 26, 6:43 PM CDT | Special Weather Statement | GRB | Door, Kewaunee | 62 min |
| Aug 26, 6:56 PM CDT | Special Marine Warning | GRB | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.